# SDR CALA2013101592072

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,606 hours, 24,185 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo Valve
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID APPEARS TO BE LEAKING FROM THE SPOILER ACTUATOR ON THE 3RD ONE IN FROM THE LT WINGTIP.  REPLACED ELECTROHYDRAULIC SERVOVALVE ON NR 3 SPOILER PCA IAW MM.  OPERATIONS & LEAK CHECKED GOOD.
